# SDR AALA951056

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1406A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11359
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Valve
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

BNA - FLT NR 2092 - EN ROUTE DFW/BNA, DURING CRUISE HYDRAULIC SYSTEM 1 LOW QUANTITY INDICATED ON MFDU.  HYDRAULIC SYSTEM 1 QUANTITY INDICATED BETWEEN 35 AND 36 PERCENT.  DEACTIVATED SYSTEM 1 PUMP 1 AND 2, AND AIRCRAFT PROCEEDED TO BNA.  ACCOMPLISHED ALTERNATE FLAP AND LANDING GEAR EXTENSION AND AIRCRAFT LANDED BNA WITHOUT INCIDENT.  RESECURED LOOSE 'B' NUT AT NR 1 PRIORITY VALVE.  SERVICED HYDRAULIC SYSTEM.  HYDRAULIC SYSTEM 1 LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
